Upfronts 2014: CBS Announces Fall Schedule; ‘NCIS: LA’ Moves To Monday, ‘CSI’ To Sunday & More

Category : News, Upfronts, US News
Tags :
Upfronts Graphic (FT)

CBS has today unveiled details of their Fall schedule, which counts a number of high profile changes with both CSI and NCIS: Los Angeles on the move.

The network is always tight lipped about any possible changes to their schedule ahead of their Upfront presentation. It adds to the wow factor for any high-profile moves and today’s announcement had several.

First up is The Big Bang Theory. The veteran comedy, renewed for three seasons, is temporarily relocating to Monday nights at the beginning of the season. The move is designed to keep the show on air whilst also making room for Thursday Night Football. On Mondays, The Bang Theory will launch at 8pm leading into Mom at 8:30pm, Scorpion at 9pm and the newly relocated NCIS: Los Angeles at 10pm. When TBBT move back to Thursday’s on October 30th, 2 Broke Girls will assume to Monday night 8 pm slot.

As hinted at above, there are some changes on Tuesday as well. NCIS is staying put at 8pm, but the 9pm slot will now house new spin-off NCIS: New Orleans rather than NCIS: Los Angeles, which is segueing to the Monday night 10pm slot. Person Of Interest, meanwhile, is staying put at 10pm on Tuesdays.

CSI: Crime Scene Investigation is also on the move. The drama is relocating from its Wednesday slot (which will now be assumed by new drama Stalkers) to Sunday nights, which is set to look radically different. CBS is creating a three-hour drama block on Sundays with Madam Secretary at 8pm, The Good Wife at 9pm and CSI at 10pm.

Furthermore, CSI will run originals non-stop from the start of the season, CBS said, with spin-off CSI: Cyber assuming the 10pm hour when CSI season 15 has wrapped. Benched until midseason is The Mentalist, Mike & Molly, Battle Creek and The Odd Couple. CBS also officially passed on the How I Met Your Mother spin-off today.

CBS TELEVISION NETWORK

2014-2015 PRIMETIME SCHEDULE

(N=New, NT=New Time, RTP= Regular Time Period) All Times ET/PT

 

CBSMONDAY

8:00-8:30 PM              THE Big Bang Theory/2 Broke Girls

8:30-9:00 PM              MOM (NT)

9:00-10:00 PM            SCORPION (N)

10:00-11:00 PM          NCIS: LOS ANGELES (NT)

TUESDAY

8:00-9:00 PM              NCIS

9:00-10:00 PM            NCIS: NEW ORLEANS (N)

10:00-11:00 PM          Person Of Interest

WEDNESDAY

8:00-9:00 PM              SURVIVOR

9:00-10:00 PM            Criminal Minds

10:00-11:00 PM          STALKER (N)

THURSDAY

8:00-11:00 PM, ET     THURSDAY NIGHT FOOTBALL (N) (Sept. 11-Oct. 23)

 

8:00-8:30 PM              THE Big Bang Theory (RTP) (As of Oct. 30)

8:30-9:00 PM              THE MILLERS (As of Oct. 30)

9:00-9:30 PM              Two and a Half Men (As of Oct. 30)

9:30-10:00 PM            THE McCARTHYS (N) (As of Oct. 30)

10:00-11:00 PM          Elementary (As of Oct. 30)

FRIDAY

8:00-9:00 PM              THE Amazing Race (NT)

9:00-10:00 PM            Hawaii Five-0

10:00-11:00 PM          Blue Bloods

SATURDAY

8:00-9:00 PM              CRIMETIME SATURDAY

9:00-10:00 PM            CRIMETIME SATURDAY

10:00-11:00 PM          48 HOURS

SUNDAY

7:00-8:00 PM              60 Minutes

8:00-9:00 PM              MADAM SECRETARY (N)

9:00-10:00 PM            THE Good Wife

10:00-11:00 PM          CSI: CRIME SCENE INVESTIGATION (NT)/CSI: CYBER (N)